On the exponential Diophantine equation x(2)+2(a) p(b) = y(n)


Zhu H., Le M., SOYDAN G., Togbe A.

PERIODICA MATHEMATICA HUNGARICA, vol.70, no.2, pp.233-247, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s10998-014-0073-9
  • Journal Name: PERIODICA MATHEMATICA HUNGARICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.233-247
  • Keywords: Exponential Diophantine equation, Primitive divisor, Lucas number, Jacobi symbol, PRIMITIVE DIVISORS, LUCAS
  • Bursa Uludag University Affiliated: Yes

Abstract

Let be an odd prime. In this paper we study the integer solutions(x, y, n, a, b) of the equation x(2) + 2(a) p(b) = y(n), x >= 1, y > 1, gcd(x, y) = 1, a >= 0, b >= 0, n >= 3.